Constrained lagrangian submanifolds over singular constraining varieties and discriminant varieties
Annales de l'I.H.P. Physique théorique, Tome 46 (1987) no. 1, pp. 1-26
Cet article a éte moissonné depuis la source Numdam
@article{AIHPA_1987__46_1_1_0,
author = {Janeczko, Stanislaw},
title = {Constrained lagrangian submanifolds over singular constraining varieties and discriminant varieties},
journal = {Annales de l'I.H.P. Physique th\'eorique},
pages = {1--26},
year = {1987},
publisher = {Gauthier-Villars},
volume = {46},
number = {1},
mrnumber = {877993},
zbl = {0611.58026},
language = {en},
url = {http://geodesic.mathdoc.fr/item/AIHPA_1987__46_1_1_0/}
}
TY - JOUR AU - Janeczko, Stanislaw TI - Constrained lagrangian submanifolds over singular constraining varieties and discriminant varieties JO - Annales de l'I.H.P. Physique théorique PY - 1987 SP - 1 EP - 26 VL - 46 IS - 1 PB - Gauthier-Villars UR - http://geodesic.mathdoc.fr/item/AIHPA_1987__46_1_1_0/ LA - en ID - AIHPA_1987__46_1_1_0 ER -
%0 Journal Article %A Janeczko, Stanislaw %T Constrained lagrangian submanifolds over singular constraining varieties and discriminant varieties %J Annales de l'I.H.P. Physique théorique %D 1987 %P 1-26 %V 46 %N 1 %I Gauthier-Villars %U http://geodesic.mathdoc.fr/item/AIHPA_1987__46_1_1_0/ %G en %F AIHPA_1987__46_1_1_0
Janeczko, Stanislaw. Constrained lagrangian submanifolds over singular constraining varieties and discriminant varieties. Annales de l'I.H.P. Physique théorique, Tome 46 (1987) no. 1, pp. 1-26. http://geodesic.mathdoc.fr/item/AIHPA_1987__46_1_1_0/